Does anyone have the side affect of feeling the need to urinate frequently on vyvanse?
- 28 Nov 2011 by gspayne1
- 22 February 2019
Dude... I have always wondered if that's what started my problems with going to the bathroom. I don't necessarily go frequently, but as soon as I have to go, I HAVE to go!
The problem is that this could be caused by a lot of different things and I don't think it says anything about that in the drug facts for Vyvanse. But it was the only thing I could think of that was different when I started having problems... so yeah I'm curious to see what other people have to say!
The first day taking Vyvanse I was up all night going to the bathroom. The overwhelming need to go pee was constant and even though I drink a lot of water and urinate somewhat frequently, it was nothing like after I started the medication. So, yes. I definitely think there is a side effect of having the urge to go pee on Vyvanse.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.